Rational singularities with applications to algebraic surfaces and unique factorization
Publications Mathématiques de l'IHÉS, Tome 36 (1969), pp. 195-279
Cet article a éte moissonné depuis la source Numdam
@article{PMIHES_1969__36__195_0,
author = {Lipman, Joseph},
title = {Rational singularities with applications to algebraic surfaces and unique factorization},
journal = {Publications Math\'ematiques de l'IH\'ES},
pages = {195--279},
year = {1969},
publisher = {Institut des Hautes \'Etudes Scientifiques},
volume = {36},
mrnumber = {276239},
zbl = {0181.48903},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PMIHES_1969__36__195_0/}
}
TY - JOUR AU - Lipman, Joseph TI - Rational singularities with applications to algebraic surfaces and unique factorization JO - Publications Mathématiques de l'IHÉS PY - 1969 SP - 195 EP - 279 VL - 36 PB - Institut des Hautes Études Scientifiques UR - http://geodesic.mathdoc.fr/item/PMIHES_1969__36__195_0/ LA - en ID - PMIHES_1969__36__195_0 ER -
%0 Journal Article %A Lipman, Joseph %T Rational singularities with applications to algebraic surfaces and unique factorization %J Publications Mathématiques de l'IHÉS %D 1969 %P 195-279 %V 36 %I Institut des Hautes Études Scientifiques %U http://geodesic.mathdoc.fr/item/PMIHES_1969__36__195_0/ %G en %F PMIHES_1969__36__195_0
Lipman, Joseph. Rational singularities with applications to algebraic surfaces and unique factorization. Publications Mathématiques de l'IHÉS, Tome 36 (1969), pp. 195-279. http://geodesic.mathdoc.fr/item/PMIHES_1969__36__195_0/
